ANA Discussion Forum

Treatment Options => Radiation / Radiosurgery => Topic started by: ColleenS on March 08, 2019, 12:54:59 pm

Title: Swelling Issues
Post by: ColleenS on March 08, 2019, 12:54:59 pm
I have swelling on my AN side due to radiation. I wonder if anyone else has experienced issues on the other side of their head, face, and eyes as I am? It is not as severe as the AN side, sometimes very minor, but it is there. Definitely above my eye (trigeminal) and ear. Not so much the face, but head and ear. It seems crazy, but wondered if anyone else felt anything on the other side since radiation, if you are dealing with swelling issues as I am?
Title: Re: Swelling Issues
Post by: kejac on March 15, 2019, 08:34:05 pm
Hi, I have had what you are describing. I was treated by cyberknife left side. I had tingling around the eye and tinnitus on the opposite side. The ringing would come and go, it wasn't a steady ring like on the AN side and I didn't have the fullness in the ear. I was worried that something might be growing in there! A scheduled scan showed no growth on that side. The tingling above the eye didn't last to long, maybe a couple weeks. My AN side, thats a different story.... the ringing never stops.

KJ
Title: Re: Swelling Issues
Post by: ColleenS on April 02, 2019, 03:54:10 pm
Thanks for your reply. I have had more facial weakness and the numbness and pain on my non AN side and this is on steroids. My non AN side has pain, mainly in the jaw and cheek/ear. It is pretty steady too. I have not heard of the symptoms of facial issues jumping sides before. Glad these are merely symptoms and the last MRI showed my beast dying!!!
Title: Re: Swelling Issues
Post by: notaclone13 on April 02, 2019, 05:29:19 pm
Hi Colleen, sorry to hear about facial pain. How long after the radiation did you get your latest MRI? Great news that the beast is self-destructing.